# SDR SWAA2020100616707

- Difficulty date: September 17, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 54,479 hours, 32,341 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 794-812
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY CARGO TRACK AT BS 794-812; RBL 14; WL 154.  REMOVED CORROSION ON AFT CARGO BAY CARGO TRACK BS 794-812; RBL 14; WL 154; .012' DEEP FROM ORIGINAL THICKNESS .070', FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DETAIL (D).  REMOVED AND REPLACED AFT CARGO BAY CARGO TRACK BS 727-887; RBL 14; WL 154 IAW DWG 146A7500 AND DWG 146A0061 AND SRM 53-00-53-2R-3 FIG 203 DETAIL (A).
